# SDR IPXA2021041068023

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER WING TANK UPPER SKIN HAS CORROSION BETWEEN L/H XCW 100 - XCW 118 AT STRINGER 2.REPAIRED CORRODED CENTER WING TANK UPPER SKIN BETWEEN L/H XCW 101 - XCW 110 IAW VT-SAA EA 011-5730-01-A9013 REV. IR AND UPS EO MD11-5730-79968-A. (MINOR)
